# SDR DALA2017011600386

- Difficulty date: January 15, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N985DL
- Make and model: Doug MD-88
- Aircraft serial: 53312
- Aircraft time: 66,837 hours, 48,169 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT ALTITUDE 310, FLIGHT ATTENDANTS REPORTED A STRONG  ELECTRICAL ODOR FROM FORWARD PART OF FIRST CLASS. TURNED OFF SIDE PANEL LIGHTS AND ODOR DISSAPATED AFTER 5-10 MINS. COMPLIED WITH JIC 2120-2367 THROUGH STEP 6. COMPLETED DUCT BURNOUT . NO ODOR PRESENT. APU AND ENGINES CLEAN. RAN ENGINES TO TAKE OFF POWER AND NO ODOR PRESENT.
